Volume 47, Issue 4
Properties of Convergence for a Class of Generalized q-Gamma Operators.

Qing-Bo Cai


J. Math. Study, 47 (2014), pp. 388-395.

Preview Full PDF BiBTex 91 471
  • Abstract

In this paper, a generalization of $q$-Gamma operators based on the concept of q-integer is introduced. We investigate the moments and central moments of the operators by computation, obtain a local approximation theoremand get the pointwise convergence rate theorem and also obtain a weighted approximation theorem. Finally, a Voronovskaya type asymptotic formula was given.

  • History

Published online: 2014-12

  • AMS Subject Headings

41A10, 41A25, 41A36

  • Cited by